| Model Number |
HC15020 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Codes |
High Blood Pressure/ Hypertension (1908); Pulmonary Valve Stenosis (2024)
| Date of Event |
01/28/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that 9 years and 5 months post implant of this pulmonary valved conduit in a (b)(6) year old pediatric patient, a transcatheter pulmonary bioprosthetic valve (tpbv) was implanted valve-in-valve due to severe conduit stenosis and supra-systemic right ventricle (rv) pressure.No additional adverse patient effects were reported. .